PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1991-1992 | 60 | 2 | 125-147
Tytuł artykułu

On the magnitude of asymptotic probability measures of Dedekind zeta-functions and other Euler products

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
60
Numer
2
Strony
125-147
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-08-02
poprawiono
1990-12-04
Twórcy
  • Department of Mathematics, Faculty of Education, Iwate University, Ueda, Morioka 020, Japan
Bibliografia
  • [1] H. Bohr und B. Jessen, Über die Wertverteilung der Riemannschen Zetafunktion, Erste Mitteilung, Acta Math. 54 (1930), 1-35; Zweite Mitteilung, Acta Math. 58 (1932), 1-55.
  • [2] K. Chandrasekharan and R. Narasimhan, The approximate functional equation for a class of zeta-functions, Math. Ann. 152 (1963), 30-64.
  • [3] T. Hattori and K. Matsumoto, Large deviations of Montgomery type and its application to the theory of zeta-functions, preprint.
  • [4] B. Jessen and A. Wintner, Distribution functions and the Riemann zeta function, Trans. Amer. Math. Soc. 38 (1935), 48-88.
  • [5] D. Joyner, Distribution Theorems of L-functions, Longman Scientific & Technical, 1986.
  • [6] K. Matsumoto, A probabilistic study on the value-distribution of Dirichlet series attached to certain cusp forms, Nagoya Math. J. 116 (1989), 123-138.
  • [7] K. Matsumoto, Value-distribution of zeta-functions, in: Analytic Number Theory , Proceedings of the Japanese-French Symposium held in Tokyo, Oct. 10-13, 1988, K. Nagasaka and E. Fouvry (eds.), Lecture Notes in Math. 1434, Springer, 1990, 178-187.
  • [8] K. Matsumoto, Asymptotic probability measures of zeta-functions of algebraic number fields, J. Number Theory, to appear.
  • [9] H. L. Montgomery, The zeta function and prime numbers, in: Proceedings of the Queen's Number Theory Conference, 1979, P. Ribenboim (ed.), Queen's Papers in Pure and Appl. Math. 54, Queen's Univ., Kingston, Ont., 1980, 1-31.
  • [10] H. L. Montgomery and A. M. Odlyzko, Large deviations of sums of independent random variables, Acta Arith. 49 (1988), 427-434.
  • [11] E. M. Nikishin, Dirichlet series with independent exponents and some of their applications, Mat. Sb. 96 (138) (1975), 3-40 = Math. USSR-Sb. 25 (1975), 1-36.
  • [12] H. S. A. Potter, The mean values of certain Dirichlet series I, Proc. London Math. Soc. 46 (1940), 467-478.
  • [13] R. A. Rankin, Sums of powers of cusp form coefficients II, Math. Ann. 272 (1985), 593-600
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav60i2p125bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.